Über Maximalbereiche von ganzzahligen Funktionen.

Эмми Нетер

Matematiceskij sbornik

  • Volume: 36, page 65-72
  • ISSN: 0368-8666

How to cite


Нетер, Эмми. "Über Maximalbereiche von ganzzahligen Funktionen.." Matematiceskij sbornik 36 65-72. <http://eudml.org/doc/64579>.

author = {Нетер, Эмми},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {65-72},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über Maximalbereiche von ganzzahligen Funktionen.},
url = {http://eudml.org/doc/64579},
volume = {36},

AU - Нетер, Эмми
TI - Über Maximalbereiche von ganzzahligen Funktionen.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 36
SP - 65
EP - 72
LA - ger
UR - http://eudml.org/doc/64579
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.